# SDR UIEA2021093002151

- Difficulty date: September 30, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Part serial: 159892
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXH FAN #2 INOP.TRANSFERRED TO MDDR 154372 IAW MEL 21-58-05, CAT C.. 04OCT21 - LP 1484060 - ITEM# 9 - BWI - REMOVED AND REPLACED AFT EQUIP EXHAUST FAN #2 IAW 21-26-01. OPS CHECK GOOD. THIS CLOSES MDDR 154372. PLACARD REMOVED. TI: BM 1324Z
